MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD ECLIPSE SMARTSLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON, S.A. BD ECLIPSE SMARTSLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305892
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle eclipse s/t 23x1 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: it was reported that attaching to the glass cone is difficult and causes the attached luer lock cone to pop off the glass syringe the samples are attached.When did the incident occur? during use.Short description on the glass syringe of the vaccines, the luer lock hub fitted by the syringe manufacturer comes loose when the syringe is screwed on.Additional information provided: was the device being used in/on patient when the issue occurred? during and after use was patient or user harmed? if yes, please explain no one would be harmed could you please confirm whether the sample is ready for collection? the samples are being sent to heidelberg.

Brand Name
BD ECLIPSE SMARTSLIP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24642826
Report Number3002682307-2026-00025
Device Sequence Number18693942
Product Code FMI
UDI-Device Identifier00382903058921
UDI-Public(01)00382903058921(11)250203(17)300131(10)2502007
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305892
Device Lot Number2502007
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown